SciELO - Scientific Electronic Library Online

 
vol.109 issue5Intrahepatic clear cell cholangiocarcinoma: an uncommon histologic subtype: case report and literature review author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Española de Enfermedades Digestivas

Print version ISSN 1130-0108

Abstract

IGLESIAS-JULIAN, Enrique et al. Cutaneous necrosis secondary to terlipressin therapy. A rare but serious side effect: case report and literature review. Rev. esp. enferm. dig. [online]. 2017, vol.109, n.5, pp.380-382. ISSN 1130-0108.  http://dx.doi.org/10.17235/reed.2017.4466/2016.

Terlipressin is a vasopressin analogue used in esophageal variceal bleeding and hepatorenal syndrome management. It is a safe drug with mild secondary effects. However, potentially serious ischemic complications may occur, such as cutaneous necrosis. It is useful to recognize these events early, in order to withdraw terlipressin and introduce other adjuvant drugs if needed. We report a detailed case of cutaneous necrosis secondary to terlipressin administration and present a case review of patients, describing their characteristics, risk factors, lesion locations, doses, methods of administration and possible treatments.

Keywords : Terlipressin; Cutaneous necrosis; Side effect.

        · abstract in Spanish     · text in English | Spanish     · English ( pdf ) | Spanish ( pdf )